# SDR QMLA2012033012040

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N434CM
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 4,313 hours, 15,262 cycles
- Engine: Pwa PW206B
- Engine time: 3,454 hours, 6,331 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 1001
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,236 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTED AN UNUSUAL VIBRATION PRIOR TO LANDING.  IN HOVER, JUST PRIOR TO LANDING, THE VIBRATION STOPPED.  ON POST FLIGHT INSPECTION, NOTICED AN UNUSUAL LOOKING AREA AROUND THE T/E ON THE GREEN MAIN ROTOR BLADE.  ON CLOSER INSPECTION, NOTED 2 CRACKS OF APPROX 10" IN LENGTH RUNNING AT 45 DEGREE ANGLES FROM THE T/E OF THE BLADE ON BOTH THE TOP AND BOTTOM AND ABOUT 73" IN FROM THE CUFF.  BLADE WAS REMOVED, AND ACFT IS OUT OF SERVICE. INSTALLED REPLACEMENT MAIN ROTOR BLADE.
